Since you are on so many medications, it is natural for you to wonder if any one of them is responsible for slow weight loss. Anti-depressants and antipsychotics cause weight gain as a person’s appetite improves with treatment. For some anti-depressants, weight gain or weight loss is a side effect.
Celexa causes weight changes. Usually, Celexa is the best SSRI with respect to weight gain as amongst the SSRI, it causes the least weight gain.
Neurontin (gabapentin) on the other hand can cause weight gain and edema. Edema by itself can cause weight gain due to water retention.
Lamictal usually suppresses appetite and is less likely to cause weight gain.
Trazedone and xanax can cause both weight gain and weight loss.
Also, once you start losing weight, after the initial weight loss, the pace at which you lose weight decreases. You then need to balance your diet and exercise such that the pace of weight loss increases until you achieve the target weight.
So, please discuss with your doctor whether a dose adjustment of the above medications are required for weight loss or you just need to pace your exercise and diet such that you maintain a healthy weight.
I sincerely hope you will find this information useful in your journey towards better health.
Good Luck and take care!